MathSciNet Relay Station
MathSciNet bibliographic data
MR2871665 93E03 (26A33 34A08 34G20 60H10 93B05)
Sakthivel, R.; Suganya, S.; Anthoni, S. M. Approximate controllability of fractional stochastic evolution equations. Comput. Math. Appl. 63 (2012), no. 3, 660–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement